Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Fever, bad cough, pain in lungs, chemical taste in mouth. Due to spray painting?

I ve been spraying painting on and off all day everyday this week in a poorly ventilated area (garage). First 3 days I did not wear a mask. Last night my son got a fever and a bad cough (he was not around the fumes) I also got a fever & bad cough. Plus body aches and a horrible headache . The only thing is is that his cough doesn t hurt and mine is very painful deep in my chest/lungs. It also taste chemically. I m wondering if the spray paint has anything to do with this cough and is there anything I can or should do? I m a type 1 diabetic so I am going to go into my dr tomorrow but I am curious about this.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  668
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you.
it may be simple viral respiratory tract infection or fume induced inflammation of the airway.
both of you can take paracetamol for fever & pain & salbutamol for irritating cough.
but it is better to examine both of you properly by a doctor & treatment accordingly.
Answered: Thu, 31 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor